# SDR DL72W953841

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Aft Stairway
- Component: 1001141
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY EMERGENCY LIGHT INOP.  REPLACED BATTERIES, NO HELP.  FWD TO MCO AND PLACARD.  REPLACED LIGHT ASSEMBLY, OPERATION NORMAL.
